Journal article icon

Journal article

Entanglement entropy in extended quantum systems

Actions


Access Document


Authors


Journal:
Journal of Physics A: Mathematical and Theoretical
Volume:
42
Issue:
50
Pages:
500301-500301
Publication date:
2009-01-01
DOI:
EISSN:
1751-8121
ISSN:
1751-8113
Source identifiers:
240753
Language:
English
Pubs id:
pubs:240753
UUID:
uuid:0f653272-fb90-46c7-b284-b4a0ba88e0d1
Local pid:
pubs:240753
Deposit date:
2012-12-20

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP